MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION CoverEdge? 32; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION CoverEdge? 32; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-8336-50
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Impaired Healing (2378); Skin Inflammation/ Irritation (4545)
Date of Event 06/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patients wound was not healing well.The patient was evaluated and prescribed antibiotics for treatment.
 
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: model number/catalog number: sc-1232 serial number: (b)(6).Batch/lot number: 809400 model/catalog description: wavewriter alpha 32 ipg kit unique identifier (udi) #: (b)(4).
 
Additional Manufacturer Narrative
Sc-8336-50 (sn (b)(6).\ \ investigation result:\ the device was not returned to boston scientific for analysis.\ \ device history record:\ a review of the device history record (dhr) was conducted.The records indicate that the device met all applicable acceptance criteria and release requirements prior to distribution.No manufacturing-related nonconformances or deviations were identified during the review that could be associated with the reported event.\ \ labeling review:\ a labeling review did not reveal any anomalies as it states: tissue reaction to implanted materials can occur.In some cases, the formation of reactive tissue around the lead in the epidural space can result in delayed onset of spinal cord compression and neurological/sensory deficit, including paralysis.Time to onset is variable, possibly ranging from weeks to years after implant and skin erosion at the ipg site can occur over time.Labeling also states: during the two weeks following surgery, it is important that patients use extreme care so that appropriate healing will secure the implanted components and close the surgical incisions.\ \ investigation conclusion:\ based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.\ \ sc-1232 (sn (b)(6)\ \ investigation result:\ the device was not returned to boston scientific for analysis.\ \ device history record:\ a review of the device history record (dhr) was conducted.The records indicate that the device met all applicable acceptance criteria and release requirements prior to distribution.No manufacturing-related nonconformances or deviations were identified during the review that could be associated with the reported event.\ \ labeling review:\ a labeling review did not reveal any anomalies as it states: skin erosion at the ipg site can occur over time.Possible surgical procedural risks are: temporary pain at the implant site, infection, cerebrospinal fluid (csf) leakage and, although rare, epidural hemorrhage, seroma, hematoma and paralysis.\ \ risk review:\ a risk review was completed and confirmed that the event of dehiscence was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.\ \ investigation conclusion:\ based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.\ \ additional suspect medical device component involved in the event:\ model number/catalog number: sc-1232\ serial number: (b)(6)\ batch/lot number: 809400\ model/catalog description: wavewriter alpha 32 ipg kit\ unique identifier (udi) #:(b)(4).
 
Event or Problem Description
It was reported that the patients wound was not healing well.The patient was evaluated and prescribed antibiotics for treatment.\ \ additional information stated that there was no explant.The physician decided to perform a wound cleanout and close the portion of the incision that was not healing.Patient was doing fine postoperatively with no complication.\ \ additional information stated that the patient was experiencing undesired sensations.Patient went to the emergency room (er) and placed a magnet over the implantable pulse generator (ipg) which patient felt some residual tingling.

Brand Name
CoverEdge? 32
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key25884325
Report Number3006630150-2026-05095
Device Sequence Number18679482
Product Code LGW
UDI-Device Identifier08714729832669
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC-8336-50
Device Catalogue NumberSC-8336-50
Device Lot Number7093519
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2026
Supplement Date Received by Manufacturer08/26/2026
Initial Report FDA Received Date07/20/2026
Supplement Report FDA Received Date09/22/2026
Date Device Manufactured11/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale
Patient Weight131 LB